MathSciNet Relay Station
MathSciNet bibliographic data
MR2608944 (2011g:37006) 37A15 (22D40)
Hochman, Michael A ratio ergodic theorem for multiparameter non-singular actions. J. Eur. Math. Soc. (JEMS) 12 (2010), no. 2, 365–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement